How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16292
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I have a migraine. I had a head injury from a hit in the

Customer Question

I have a migraine. I had a head injury from a hit in the head last week. I took Tylenol 3.5 hours agai and it had no effect so I'd like to try taking some exception to see if it helps. I don't know if it has been enough time between drugs. I'm also taking cephalexin for an infection.
JA: Is the headache episodic or daily? Any nausea along with the headache?
Customer: Episodic. Not daily. I rarely get bad headaches.
JA: Anything else in your medical history you think the doctor should know?
Customer: The head injury last Monday. Received a glue stitch for it. And it's infected but that's why I'm taking cephalexin.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  A. Schuyler, NP replied 1 year ago.

Hello.

Welcome to Just Answer and thanks for your question. You can take Excedrin Migraine 4 hours after your last dose of Tylenol (acetaminophen). Excedrin Migraine contains (in addition to acetaminophen) aspirin and caffeine. It is marginally better for a migraine than acetaminophen alone.

Please let me know if you have additional questions about this.

Kind regards,

Schuyler

~

Customer: replied 1 year ago.
Thanks, I'm worried that I might have a slow forming subdural hematoma. I have pressure and feel slightly nauseous. I don't know if I should wait longer before deciding to go to ER
Expert:  A. Schuyler, NP replied 1 year ago.

How bad a hit was it? Subdural hematomas are usually the result of a pretty serious head injury and feature in addition to headache and nausea, difficulty with walking and balance, inability to speak, slurred speech, seizures. If you are having these symptoms you do need to be taken to the ER ASAP. Do NOT try to drive yourself since that puts not only yorself but others in danger.

Kind regards,

Schuyler

~

Expert:  A. Schuyler, NP replied 1 year ago.

Hello,

Just checking in to make sure your headache is better.

Best regards,

Schuyler

~